# SDR CALA2024091700649

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N37531
- Make and model: Boeing 737-9
- Aircraft serial: 66119
- Aircraft time: 8,049 hours, 2,677 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LOWER LEFT NOSE BIRD STRIKE. INSPECTED BIRD STRIKE PER AMM TASK 05-51-18-210-801. BIRD STRIKE WAS NOT ON THE NOSE RADOME BUT ON THE LH SIDE UNDER CAPTAINS SLIDING WINDOW. NO BIRD REMAINS FOUND IN ENGINE #1 OR ANY PART OF A/C. NO DENTS OR NOTICABLE DEFECTS FOUND AT THIS TIME. AC IS OKAY FOR SERVICE.
